Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A maximum property for the characteristic initial value problem of the wave equation

Author: H. Rhee
Journal: Proc. Amer. Math. Soc. 46 (1974), 77-78
MSC: Primary 35L05
MathSciNet review: 0377289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A maximum property is obtained for the solutions of the odd-dimensional wave equation in the interior of the characteristic cone.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L05

Retrieve articles in all journals with MSC: 35L05

Additional Information

PII: S 0002-9939(1974)0377289-5
Keywords: Wave equation, ellipsoidal means, maximum property, characteristic cone
Article copyright: © Copyright 1974 American Mathematical Society